MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 4X18IN 7-0 D/A CC MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 4X18IN 7-0 D/A CC MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number M8705
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot number paj128, and no non-conformances related to the reported complaint condition were identified.Investigation summary: unopened samples of product code m8705, lot # paj128 were returned for analysis.During the visual inspection of unopened samples, no defects were found on the packages.The samples were opened, and each packet contains four strands double armed.The swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects, or damaged were observed.A functional test was performed and the pull force were above the minimum requirements.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the conditions of the sample received, no pull off suture needle was found, and the tested sample met the finished goods requirements.
 
Event or Problem Description
It was reported that the patient underwent cabg on an unknown date and suture was used.During the procedure, the needle is breaking off the suture.The procedure was completed successfully.There were no adverse patient consequences reported.

Brand Name
PRLNE BLU 4X18IN 7-0 D/A CC MP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9286680
Report Number2210968-2019-89624
Device Sequence Number132777
Product Code GAW
UDI-Device Identifier10705031045804
UDI-Public10705031045804
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue NumberM8705
Device Lot NumberPAJ129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2019
Initial Report FDA Received Date11/06/2019
Patient Sequence Number1